# SDR ASAA0996083

- Difficulty date: June 28, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 24,236 hours, 9,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A6186
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AFT UPPER CORNER SHOWS SIGNS OF SEPARATION ON OUTER SKIN (PREVIOUS REPAIR DOUBLER).  REMOVED PREVIOUS REPAIR DOUBLER AND INSTALLED NEW REPAIR DOUBLER.
